Logo Logo
Switch Language to German

Mazzeo, Rafe; Swoboda, Jan; Weiss, Hartmut and Witt, Frederik (2019): Asymptotic Geometry of the Hitchin Metric. In: Communications in Mathematical Physics, Vol. 367, No. 1: pp. 151-191

Full text not available from 'Open Access LMU'.


We study the asymptotics of the natural L-2 metric on the Hitchin moduli space with group G=SU(2). Our main result, which addresses a detailed conjectural picture made by Gaiotto etal. (Adv Math 234:239-403, 2013), is that on the regular part of the Hitchin system, this metric is well-approximated by the semiflat metric from Gaiotto et al. (2013). We prove that the asymptotic rate of convergence for gauged tangent vectors to the moduli space has a precise polynomial expansion, and hence that the difference between the two sets of metric coefficients in a certain natural coordinate system also has polynomial decay. New work by Dumas-Neitzke and later Fredrickson shows that the convergence is actually exponential.

Actions (login required)

View Item View Item